# SDR SCNA20170616098

- Difficulty date: June 13, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT DOOR HINGE FITTING FOR INNER HINGE DOOR, CRACK INDICATION IN FITTING IN RADIUS ABOVE OUTTER ATTACH HINGE FITTING ATTACH BOLT, IAW TASK CARD INSTRUCTIONS, ACCOMPLISH TASK CARD. REMOVED AND REPLACED THE LEFT MLG INBD GEAR DOOR HINGE FITTING.
